Skin Specialists Online

The Online Skin Clinic

Ask A Skin Doctor: Tinea Pedis

Dear Doctor

My stepping part of on foot peels off continuously with no pain but both feet itch sometimes especially the rear part. it responded to ketoconazole just to reoccur after medication.

tinea pedis

Dear Patient

Your symptoms are suggestive of Tinea Pedis which is a fungal infection of the foot.

The treatment for Tinea Pedis includes:

1. Antifungal creams

Antifungal creams that can be used to treat Tinea Pedis include:

1% Clotrimazole cream

Terbinafine cream

Miconazole

These creams usually cause the clinical cure after being used for 2 weeks. Since this clinical cure which occurs when the skin lesions disappear is not the same as the mycological cure which occurs when the fungi are eradicated, the application of these antifungal creams should be used for 2 more weeks after the skin lesions disappear.

 

2. Antifungal Tablets

Systemic medications or medications taken by mouth to treat Tinea Pedis include:

Terbinafine (Lamisil)

Itraconazole (Sporanox)

Ketoconazole

Ask a Dermatologist your Question

ask a skin doctor

Click here to pay the Consultation Fee and get a private answer by email within 3 days

Your Name

Your Email (required)

Subject[Free Dermatology Consultation]

Send picture of skin, hair or nail disease

Your Message

Pick "yes" below and only send us your message if you agree to the following: I give SkinSpecialistsOnline.com permission to use my question and picture. I understand that I do not have a doctor/patient relationship with Skin Specialists Online and their answers are for general information purposes only and not specific advice for me. I am more than 18 years old and I take full responsibility for any consequences that may arise from using the information offered by SkinSpecialistsOnline.com

Acceptance


Categorised as: Ask a Dermatologist Online | Skin Diseases


Comments are closed.



Bookshelf 2.0 developed by revood.com